# SDR USAA2013061000044

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,061 hours, 15,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAR LENS MISSING AT SEAT MOUNTED EMERGENCY LIGHT.  INSTALLED LENS AT SEAT MOUNTED EMERGENCY LIGHT.
